# SDR DALA2025120508885

- Difficulty date: November 28, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 81,602 hours, 10,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Overheated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO DFW DUE TO 4L FLOOR PANEL OVERHEATING CAUSING BURN MARK AND SMOKE.  FLOOR PANEL PLACED ON MEL 25-27-01. LATER, REPLACED FLOOR PANEL HFP 39DS PER AMM 25-27-51 REV98. (LP 7945926)
